Before I was diagnosed with high blood pressure and ever since i have been taking medication, i have periods of anxiety daily. Some days are better. Are these mood swings and anxiety related to high blood pressure spiking even though I'm taking medication daily?
It is possible that the high blood pressure is causing the Anxiety. To be honest any disease, illness or disorder can cause anxiety to manifest. Plus medications can cause anxiety to develop or become worse. You really need to talk to your doctor regarding this and see if there is a way in which this problem can be solved.
Also just to add, knowing that you have high blood pressure can cause anxiety within itself, the worry etc..... so maybe doing somekind of relaxation may be of benefit to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.